# SDR AALA201603189010

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 47,352 hours, 27,151 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D235922021
- Part serial: L2174
- Condition: Worn
- Location: Nlg
- Part time: 45,140 hours, 19,045 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  NLG SHOCK ABSORBER SLIDING TUBE HAS SURFACE WEAR THRU CHROME.  REPLACED NLG SHOCK ABSORBER SLIDING TUBE IAW JC 26C71032006.
